# SDR SWIA20231214008

- Difficulty date: December 8, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 45,543 hours, 41,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INSPECTION OF RH WING DAMAGE, FOUND 2 DOUBLERS FROM WS 407.08 AND WS 377.40 AND BETWEEN FWD SPAR AND AFT SPAR DAMAGE BEYONG LIMITS. DOUBLERS REQUIRE REPLACEMENT AND IS CONSIDERED MAJOR REPAIR. REFERENCE SRM 57-31-31 FIG 1 SHEET 2 ITEM 34 AND 36. REF CP: 27533417 FOR ORIGINAL WRITEUP. (FILED CLOSED)REMOVED AND REPLACED 2 DOUBLERS FROM  WS 407.08 AND WS 377.40 AND BETWEEN FWD SPAR AND AFT SPAR IAW TASK CARD 51-900-1003-SKY AND REO 601R-57-31-1427 REV -- DATED 2023-12-08. ALL WORK ACCOMPLISHED BY MHIRJ MRT REFERENCE STATEMENT OF WORK FOR INFORMATION.
